# SDR CA960927002

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm G159
- Engine: Rroyce DART5298X
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 25861376
- Condition: Faulty
- Location: Rh Hsi
- Stage of operation: CR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(CAN) IN LEVEL FLIGHT, THE R/H HSI INTERMITENTLY INDICATED 10 DEGREES NOSE DOWN WITH NO FLAGS SHOWING. SHORTLY AFTER THE UNIT WAS INSTALLED, IT TOOK 20 MINUTES TO SPOOL UP ON ONE LEG BUT THE FAULT COULD NOT BE DUPLICATED. THE VERTICAL GYRO WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
